MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 8888102004HP
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during treatment for crrt (continuous renal replacement therapy), line was placed without incident, and was confirmed with us (ultrasound), as per the resident performing the procedure, there was no resistance to inserting the wire.However, when they tried to remove the wire, they are unable to remove it.It was stated that the guide wire that came with the kit was used.They called a vascular surgeon for assistance who was ultimately able to remove the wire which was kinked.The guide wire and catheter was removed as one piece after they tried to manipulate the catheter and guide wire, the wire came out intact and it was stated that it was a femoral line.No tools was used to remove the wire, but was stated that some force was needed but no excessive.It was stated that the wire was too flimsy to place in a line, especially on a dialysis line which required multiple dilations.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key8604574
Report Number3009211636-2019-00121
Device Sequence Number14081050
Product Code NIE
UDI-Device Identifier10884521128002
UDI-Public10884521128002
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number8888102004HP
Device Catalogue Number8888102004HP
Device Lot Number1814300160
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2019
Initial Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight62